# SDR ASAA2019110831271

- Difficulty date: October 3, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,438 hours, 10,690 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8TC19AAN1
- Part serial: GDBE860C
- Condition: Out Of Tolerance
- Location: Nr 2 Cdt
- Part time: 919 hours, 244 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND MSG 75-20832 "T3 SIGNAL OUT OF RANGE". LONG TIME FAULT #2 ENGINE. GROUNDED - YES. DEFERRED PER T/C 78273000 FOR REPAIR WITHIN 450 FLT HOURS. REMOVED AND REPLACED THE #2 ENG T3 (CDT) SENSOR ASSY REF B737-800 AMM 73-21-07/401. OPERATIONAL TEST PASS AND B737-800 FIM 75-33 TASK 802 FAULT REPAIR CONFIRMATION SUCCESSFUL. THIS CLEARS PLT DIFFERAL.
